# SDR DHL2003747517

- Difficulty date: May 13, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, N/R 53639 EMP STA 1303 WEB ABOVE NR 2 ENGINE INTAKE DUCT IS CRACKED, LOWER RT CORNER.  REMOVED FASTENERS FOR ACCESS PER B-727 SRM 51-30-2.  STOP DRILL AT WEB STA 1303 PER SERVICE BULLETIN 727-53-0094, REV 3 HFEC PER 727 NDT PT6-51-00-00 FIG 23.  CRACK ENDS IN STOP HOLE.  RE-INSTALLED FASTENERS IAW B-727 SRM 51-30-2.  DHL INSPECTION NOTE: A RFES WAS REQUIRED AND WRITTEN TO AF.  ENGINE TO CREATE AN MSI FOR 2400 CYCLE RE-INSPECTION.
